Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Note on a theorem of Gelfand and Šilov
HTML articles powered by AMS MathViewer

by Fulton Koehler PDF
Proc. Amer. Math. Soc. 2 (1951), 541-543 Request permission
References
  • I. Gelfand, Normierte Ringe, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 3–24 (German, with Russian summary). MR 0004726
  • I. Gelfand and G. Šilov, Über verschiedene Methoden der Einführung der Topologie in die Menge der maximalen Ideale eines normierten Ringes, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 25–39 (German, with Russian summary). MR 0004729
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X
  • Retrieve articles in all journals with MSC: 36.0X
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 2 (1951), 541-543
  • MSC: Primary 36.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1951-0042618-3
  • MathSciNet review: 0042618